# SDR AALA20000927

- Difficulty date: May 30, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N1445B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11448
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6459951
- Condition: Failed
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 528 - SHORTLY AFTER TAKEOFF ORD COCKPIT RECEIVED INDICATION OF SMOKE IN AFT LEFT LAVATORY, FLIGHT ATTENDANTS GOT SAME ALERT ON FLIGHT ATTENDANT PANEL.  NR 1 FLIGHT ATTENDANT OBSERVED HAZY SMOKE IN CABIN.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED NR 1&2 PACK RECIRCULATION COOLING FANS.  INSPECTED PACK INLET AND EXHAUSTS.  NO FOD NOTICED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
